按条件检索“4,790”条记录

已选条件: 数据来源: SCOPUS × 数据来源: CSCD × 机构: 数学学院 × 机构: 经济学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. 环境规制、技术创新与碳生产率 CSCD

作者:王丽; 张岩; 高国伦

作者机构:[王丽]清华大学一带一路战略研究院, 北京 100084, 中国;[张岩]山东大学经济学院, 济南, 山东 250100, 中国;[高国伦]清华大学社会科学学院, 北京 100084, 中国.

来源:干旱区资源与环境,Journal of Arid Land Resources and Environment,2020,Vol.34,Issue.3,1-6

资源类型:期刊论文

2. A block-centred finite difference method for the distributed-order differential equation with Neumann boundary condition EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.3,622-639

资源类型:期刊论文

WOS:000454927100009

3. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

4. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

5. Averages of shifted convolutions of general divisor sums involving Hecke eigenvalues SCOPUS SCIE

作者:Lu, Guangshi; Wang, Dan

作者机构:[Lu, Guangshi; Wang, Dan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.199,342-351

资源类型:期刊论文

WOS:000460852300015

6. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

7. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

8. Statistical significance approximation for local similarity analysis of dependent time series data EI SCOPUS SCIE

作者:Zhang, Fang; Sun, Fengzhu; Luan, Yihui

作者机构:[Zhang, Fang; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Fengzhu] Univ Southern Calif, Dept Biol Sci, Quantitat & Computat Biol Program, 1050 Childs Way, Los Angeles, CA 90089 USA.; [Sun, Fengzhu] Fudan Univ, Inst Sci & Technol Brain Inspired Intelligence, Shanghai 200433, Peoples R China.

来源:BMC BIOINFORMATICS,2019,Vol.20,Issue.1

资源类型:期刊论文

WOS:000456922300004

9. Fractional Gray-Scott model: Well-posedness, discretization, and simulations EI SCOPUS SCIE

作者:Wang, Tingting; Song, Fangying; Wang, Hong; Karniadakis, George Em

作者机构:[Wang, Tingting] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Tingting; Karniadakis, George Em] Brown Univ, Div Appl Math, Providence, RI 02912 USA.; [Song, Fangying] Fuzhou Univ, Coll Math & Comp Sci, Fuzhou, Fujian, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2019,Vol.347,1030-1049

资源类型:期刊论文

WOS:000460284800043

10. Local antimagic orientations of d-degenerate graphs EI SCOPUS SCIE

作者:Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,206-215

资源类型:期刊论文

WOS:000462104600018

11. Spectra of a class of non-symmetric operators in Hilbert spaces with applications to singular differential operators SCOPUS

作者:Sun H.; Xie B.

作者机构:[Sun, H] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China;[ Xie, B] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China

来源:Proceedings of the Royal Society of Edinburgh Section A: Mathematics,2019

资源类型:期刊论文

12. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

13. 关于差分Riccati方程和时滞微分方程的一些结果 CSCD

作者:王琼; 龙芳; 王珺

作者机构:[王琼]山东大学数学学院, 济南, 山东 250100, 中国;[龙芳]江西省机械高级技工学校, 南昌, 江西 330013, 中国;[王珺]复旦大学数学科学学院, 上海 200433, 中国.

来源:数学物理学报. A辑,Acta Mathematica Scientia,2019,Vol.39,Issue.4,832-838

资源类型:期刊论文

14. Behavior of meromorphic solutions of composite functional-difference equations SCOPUS

作者:Liu M.-L.; Gao L.-Y.

作者机构:[Liu, M.-L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Gao, L.-Y] Department of Mathematics, Jinan University, Guangzhou, Guangdong 510632, China

来源:Journal of Computational Analysis and Applications,2019,Vol.27,Issue.7,1124-1141

资源类型:期刊论文

15. Application of Clustering Analysis in Brain Gene Data Based on Deep Learning EI SCOPUS SCIE

作者:Suo, Yina; Liu, Tingwei; Jia, Xueyong; Yu, Fuxing

作者机构:[Suo, Yina; Yu, Fuxing] North China Univ Sci & Technol, Informat Engn Inst, Tangshan 063000, Peoples R China.; [Liu, Tingwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jia, Xueyong] North China Univ Sci & Technol, Coll Elect Engn, Tangshan 063000, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,2947-2956

WOS被引数:1

资源类型:期刊论文

WOS:000455703100001

16. On automorphic analogues of the Möbius randomness principle SCOPUS

作者:Jiang Y.; Lü G.

作者机构:[Jiang, Y] School of Mathematics and Statistics, Shandong University, Weihai, Weihai, Shandong 264209, China;[ Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Number Theory,2019,Vol.197,268-296

资源类型:期刊论文

17. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

18. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

19. Impulsive stabilization of nonlinear singular switched systems with all unstable-mode subsystems EI SCOPUS SCIE

作者:Zhan, Tao; Ma, Shuping; Chen, Hao

作者机构:[Zhan, Tao; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Hao] Southwest Minzu Univ, Coll Elect & Informat Engn, Chengdu 610041, Sichuan, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.344,57-67

资源类型:期刊论文

WOS:000449353600005

20. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCOPUS SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

共 240 页, 4,790 条记录

TOP